# SDR AALA202504174443

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N344PP
- Make and model: Boeing 737823
- Aircraft serial: 31272
- Aircraft time: 22,182 hours, 9,614 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR HARD TO OPEN AND CLOSE. ADJUSTED DOOR, OPERTIONAL CHECK GOOD. PER SRM 51-40-02.
